# SDR DALA2014091405035

- Difficulty date: September 10, 2014
- Submitted: September 14, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 50,397 hours, 27,112 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT SIDEWALL LIGHTS AT ROW 32A WERE SPARKING.   MAINTENANCE R & R LIGHT ASSEMBLY IAW AMM.
